Arithmetic functions on gaussian integers

Thomas Steinberger, Alexandru Zaharescu, Mohammad Zaki

Research output: Contribution to journalArticlepeer-review


In this paper we present a short study of the ring of complex-valued arithmetic functions defined on the ring of Gaussian integers. We investigate an absolute value and the corresponding metric structure on this ring.

Original languageEnglish (US)
Pages (from-to)1923-1932
Number of pages10
JournalInternational Journal of Number Theory
Issue number8
StatePublished - Dec 2013


  • Gaussian integers
  • arithmetic functions
  • valuations

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Arithmetic functions on gaussian integers'. Together they form a unique fingerprint.

Cite this